# SDR GLBA20110629F

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,036 hours, 40,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Debonded
- Location: Pax Door
- Part time: 32,036 hours, 40,936 cycles
- Component: Door, Beech
- Component part number: 129400034605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, MX FOUND THE AIRSTAIR DOOR EXTERIOR SKIN DEBONDING IN A 7" X 7" AREA AROUND THE PRESSURE LOCK.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-52-003.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
